# SDR YENA2020120800576

- Difficulty date: December 4, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 35,753 hours, 23,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Leaking
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING PROCEDURE OF THE CHARGING OF THE PNUEMATIC ASSEMBLY ON THE AFT SERVICE DOOR LEAK WAS NOTED, REF AEROMAN NR 2020-351354, WO 2020-163/1.  R & R R2 DOOR PNUEMATIC ASSEMBLY, IAW E190-52-42-51-000-801-A.  LEAK CHECK NORMAL.
